MathSciNet Relay Station
MathSciNet bibliographic data
MR2846791 34G20 (35K90 35R20)
Zhu, Tao; Song, Chao; Li, Gang Existence of mild solutions for abstract semilinear evolution equations in Banach spaces. Nonlinear Anal. 75 (2012), no. 1, 177–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement